×

Global stability of a max-type difference equation. (English) Zbl 1193.39009

A global stability result is proved for a difference equation of max-type. The result improves the main theorem from a recent paper of the author.

MSC:

39A30 Stability theory for difference equations
39A20 Multiplicative and other generalized difference equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berenhaut, K.; Foley, J.; Stević, S., Boundedness character of positive solutions of a MAX difference equation, J. differ. equat. appl., 12, 12, 1193-1199, (2006) · Zbl 1116.39001
[2] Çinar, C.; Stević, S.; Yalçinkaya, I., On positive solutions of a reciprocal difference equation with minimum, J. appl. math. comput., 17, 1-2, 307-314, (2005) · Zbl 1074.39002
[3] Elsayed, E.M.; Stević, S., On the MAX-type equation \(x_{n + 1} = \max \left\{\frac{A}{x_n}, x_{n - 2}\right\}\), Nonlinear anal. TMA, 71, 910-922, (2009) · Zbl 1169.39003
[4] Stević, S., Behavior of the positive solutions of the generalized beddington – holt equation, Panamer. math. J., 10, 4, 77-85, (2000) · Zbl 1039.39005
[5] S. Stević, Some open problems and conjectures on difference equations,
[6] S. Stević, Boundedness character of a max-type difference equation, in: Conference in Honour of Allan Peterson, Book of Abstracts, Novacella, Italy, July 26-August 02, 2007, p. 28.
[7] Stević, S., On the recursive sequence \(x_{n + 1} = A + x_n^p / x_{n - 1}^r\), Discrete dyn. nat. soc., 2007, 9, (2007), Article ID 40963 · Zbl 1151.39011
[8] S. Stević, On behavior of a class of difference equations with maximum, Mathematical Models in Engineering, Biology and Medicine. Conference on Boundary Value Problems. Book of Abstracts, Santiago de Compostela, Spain, September 16-19, 2008, p. 35.
[9] Stević, S., On the recursive sequence \(x_{n + 1} = \max \{c, x_n^p / x_{n - 1}^p \}\), Appl. math. lett., 21, 8, 791-796, (2008) · Zbl 1152.39012
[10] Stević, S., Boundedness character of a class of difference equations, Nonlinear anal. TMA, 70, 839-848, (2009) · Zbl 1162.39011
[11] Stević, S., Global stability of a difference equation with maximum, Appl. math. comput., 210, 525-529, (2009) · Zbl 1167.39007
[12] Sun, F., On the asymptotic behavior of a difference equation with maximum, Discrete dyn. nat. soc., 2008, 6, (2008), Article ID 243291 · Zbl 1155.39008
[13] Yalçinkaya, I.; Iričanin, B.D.; Çinar, C., On a MAX-type difference equation, Discrete dyn. nat. soc., 2007, 11, (2007), Article ID 47264 · Zbl 1152.39016
[14] Yang, X.; Liao, X., On a difference equation with maximum, Appl. math. comput., 181, 1-5, (2006) · Zbl 1148.39303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.